MathSciNet Relay Station
MathSciNet bibliographic data
MR1881440 (2002k:46127) 46J10
Feinstein, J. F. Trivial Jensen measures without regularity. Studia Math. 148 (2001), no. 1, 67–74.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement